# SDR CALA0001776

- Difficulty date: November 16, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO, 1 INCH CRACKS IN E&E COMPARTMENT CABIN PRESSURE WEB AT STA 190, RBL 48.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-01, 51-30-3, AND 51-30-2.
